# SDR DXTA2010102804280

- Difficulty date: October 27, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N816QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258416
- Aircraft time: 8,869 hours, 6,239 cycles
- Engine: Garrtt TFE731*
- System (JASC): 2700 · Flight Control System
- Part: Flt Controls
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

F/O REPORTED ACFT REQUIRED "EXCESSIVE" ELEVATOR PRESSURE TO ROTATE ON T/O, WITH TRIM SET AT CALCULATED T/O POSITION.  NOTED IN CRUISE, F/O'S YOKE CANTED 10-15 DEGREES TO RT, IN STRAIGHT & LEVEL FLT.  VISUALLY INSPECTED ACFT FLIGHT CONTROLS. CHECKED AILERON, AILERON TRIM, ELEVATOR, ELEVATOR TRIM CABLE TENSIONS, & TRAVEL CHECKS. ALL WITHIN LIMITS.  PERFORMED ELEVATOR CONTROL CIRCUIT STATIC FRICTION CHECK. CONTROL COLUMN LOADS WITHIN LIMITS. WITH ELEVATOR & AILERON CABLE SECTORS PINNED, CONTROL WHEELS NEUTRAL & FLIGHT CONTROLS STREAM LINED.  VISUALLY INSPECTED FLT CONTROL CABLE RUNS. NO DEFECTS NOTED. ALL IAW MM 27-30-00-501 AND 27-10-00-501.
